# SDR DALA2024030503024

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 75,163 hours, 35,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: STRONG ODOR ON AIRCRAFT. C/A: T/S PER WORKCARD 0550-2002; FOUND APU LEAKING OIL AT APU INLET. REPLACED BOTH RECIRC FILTERS PER A320 AMM 21-21. NEED TO CLOSE FILTER ACCESS. JIP (148777). RECIRC FILTER ACCESS CLOSED. PERFORMED DECONTAMINATION PER NO GO ODI CARDS. RAN ENGINES & PACKS WITH NO ODORS PRESENT. REPLACED RECIRC FILTERS FOR A SECOND TIME PER A320 AMM 21-21. NO ODORS REMIAN. (LP: 5578012)
